# SDR USAA2013100800021

- Difficulty date: September 28, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367314600000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  DELAMINATION ON FLOOR PANEL 152TG.  REPLACED FLOOR PANEL IAW SRM 53-02-00, PAR 8 H, FIG 209.
